Hi, danielle! Headaches can be a *normal* side effect of Trileptal (oxcarbamazine) that affect about 30% of patients. For most people they subside within a few days to a couple of weeks.
Ask your doctor or pharmacist if you can take some ibuprofen. It worked well for me and my headaches were gone in about a week anyway.
Best wishes, Wildcat
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 20 Oct 2012 • 3 answers
Posted 16 Mar 2015 • 2 answers
Oxcarbazepine - I was just prescribed this med because I can't sit still. very fidgety and restless?
Posted 30 Dec 2015 • 1 answer
Oxcarbazepine - Will the more common side effects such as vomiting go away after taking for a while?
Posted 20 Jan 2016 • 2 answers